# SDR A6WA201240668

- Difficulty date: July 14, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 21,313 hours, 21,080 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 453.  RIGHT 14TH DUCT WARNING MESSAGE IN FLIGHT AS 12,000 FT WITH ANTI-ICE OFF.  COMPLIED WITH QRH & MESSAGE PERSISTS.  A/I PAGE SHOWS RED AT "T" BETWEEN 14TH STAGE SHUTOFF VALVE AND THE WING & COWL SHUTOFF VALVES.  PERFORMED OPS TEST OF FIRE LOOPS.  NO FAULTS FOUND.  OPS CHECKED GOOD.  FOUND LOOSE 14TH STAGE DUCTING BOOT 2" BELOW FIRE LOOP.  RESECURED AND LEAK CHECKED IAW SUPPLEMENT 99-016.  NO LEAKS FOUND.
